I have taken lanoxin 0.125mg for 51years for a condition called "fibroelastosis of the newborn".Since young age I had muscle cramps that became horribly worst with age.Since tests showed nothing abnormal with me,could it be a side effect of Lanoxin,since I have taken it for so long?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
muscle aches,leg cramps,sleeplessness, itching
1 answer • 11 Jun 2011
I've taken simvastatin for 3-4 years and have had muscle aches and pains, then began taking Simcor in august and had the usual flushing at ...
1 answer • 4 Jan 2012
I get a lot of cramps, mostly legs but also in rib cage, hands, etc. Seems like they started a couple years ago, I'm now 60 yrs old. Sometimes I ...
4 answers • 25 Oct 2012
Imodium no longer controls diarrhea and stomach cramps. Are there other options?
0 answers • 30 May 2013
I've have fibromyalgia a long time but i have developed so many symptoms/problems that involve all of my muscles. Is it common or have other ...
2 answers • 4 Mar 2014